I have high blood pressure can I take diphenhydramine for stuffy nose and cold?

Answers (1)

2 Sep 2013

I am a layman..but I know that diphenhydramine is an antihistamine..should not affect blood pressure adversely..its sedative effect may lower blood pressure

Votes: +0
yellowlabs 2 Sep 2013

Agree. I believe it's decongestants that can increase blood pressure.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I need an over the counter cold med able to take with hypertension?

trying to find a cold medicine that is safe to take with high blood pressure! i tried dayquil and it seems to be the cause that my pulse is up to 125 ...

1 answer 5 Nov 2009

Pregnancy - fever, sneezing and stuffy nose, what can I take that is safe?

Hi, I am almost 8 weeks pregnant with my first baby and I've had a fever since yesterday; I have a stuffy nose and can't seem to stop ...

2 answers 27 Aug 2011

Metformin and High blood pressure should I still take metformin if my blood pressure is high?

I am suppose to start taking Metformin for my PCOS but my blood pressure is 150/108 is it still safe to take Metformin when my blood pressure is this ...

1 answer 5 Nov 2011

Toprol-XL - OK to take 25 mg for SVT, pulse 56-60 beats, no high cholestero or high blood pressure?

Do not have high cholesterol or high blood pressure. After wearing a heart monitor for 2 wks my new cardiologist diagnosed me YESTERDAY to have SVT. ...

1 answer 21 Apr 2012

Is Mirena removal related to elevated blood pressure?

My daughter recently had her Mirena removed and immediately her blood pressure became dangerously high. Drs are baffled and normal meds for high ...

1 answer 23 Feb 2013